About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 458306, 11 pages
http://dx.doi.org/10.1155/2014/458306
Research Article

A Class of Stochastic Nonlinear Delay System with Jumps

1College of Mathematics, Jilin University, Changchun 130061, China
2Florida State University, Department of Scientific Computing, Tallahassee, FL 32306, USA

Received 30 August 2013; Revised 25 November 2013; Accepted 9 December 2013; Published 30 January 2014

Academic Editor: Chong Lin

Copyright © 2014 Ling Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Wu and S. Hu, “Stochastic suppression and stabilization of delay differential systems,” International Journal of Robust and Nonlinear Control, vol. 21, no. 5, pp. 488–500, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Wu, X. Mao, and S. Hu, “Stochastic suppression and stabilization of functional differential equations,” Systems & Control Letters, vol. 59, no. 12, pp. 745–753, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Wu and S. Hu, “Suppression and stabilisation of noise,” International Journal of Control, vol. 82, no. 11, pp. 2150–2157, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Mao, Stochastic Differential Equations and their Applications, Ellis Horwood, Chichester, UK, 1997. View at MathSciNet
  5. C. Yuan and X. Mao, “Stability of stochastic delay hybrid systems with jumps,” European Journal of Control, vol. 6, pp. 595–608, 2010.
  6. G. Yin and F. Xi, “Stability of regime-switching jump diffusions,” SIAM Journal on Control and Optimization, vol. 48, no. 7, pp. 4525–4549, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Applebaum, Lévy Processes and Stochastic Calculus, Cambridge University Press, Cambridge, UK, 2nd edition, 2009. View at Publisher · View at Google Scholar · View at MathSciNet